# SDR 000198

- Difficulty date: September 12, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N291
- Make and model: Emb EMB-145
- Aircraft time: 2,879 hours, 2,154 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E2 REV DISAGREE MSG ON EICAS. DEFERRED E2 THRUST REVERSER
